Sep 6, 2002
I took the 1g oral dose of zithromax in fear of having chlamydia befor emy results got back , about an hour after taking it i took bactrim ds , i puked a little and had some diarrhea , are these side efffects common when u take that much zithromax or should i go to a hospital. i feel fine now but i would also like to know ho wlong my body will take to ge used to the zithromax and how long it stays in my system
Response from Dr. Henry
Upper GI complaints are quite common with the 1 gram dose of azithromycin. Usually those symptoms clear over a day or so without serious sequelae. KH
Genotype and Phenotype Results
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- White Tongue After Swallowing Cum Worried I Have HIV
- Can Genital Warts Cause Death?
- Can Oral Thrush Cause Burning Sensation?
- Does Washing Up After Sex Prevent Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.